# SDR SWAA2025090999825

- Difficulty date: August 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RBL 25 AT BS663+19,  BS685+7, BS706+8, & BS727A+15.   REMOVED AND REPLACED NEW SEAT TRACK FROM BS540 TO BS727B RBL25 IAW SRM 51-40-02-OG-0 AND DWG 144A5300 ID:0001 REV: E.
